MAUDE Adverse Event Report: RANIR LLC UP&UP PWTB POLARIS II BLK; TOOTHBRUSH, POWERED

RANIR LLC UP&UP PWTB POLARIS II BLK; TOOTHBRUSH, POWERED
Model Number PWTB POLARIS II BLK SO 2PK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated: i purchased the (b)(4) instead of (b)(4) toothbrush for the first time and was highly disappointed.After using the brush for 3 days the plastic pieces in between the bristles started to break off, while i was brushing my teeth.No consumer contact info provided, product not returned.

Brand Name
UP&UP PWTB POLARIS II BLK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10856538
Report Number1825660-2020-00837
Device Sequence Number11570284
Product Code JEQ
UDI-Device Identifier00071031846523
UDI-Public071031846523
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPWTB POLARIS II BLK SO 2PK
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1